# SDR 00FDEA00061

- Difficulty date: February 7, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65207282
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND FASTENERS PULLED THRU OUTER SKIN AT BOTTOM SIDE OF CARGO CUTOUT BS 1065 - 1090, STR 26R.  *S/D*  REPAIRED AFT CARGO DOOR PER FEDEX EA 7-5330-50016.
